# SDR DHL2007362508

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE BETWEEN FRAME 50 THRU FRAME 53 AT RBL 37 HAS CORROSION.  CORROSION REMOVED AT CABIN FLOOR SEAT TRACK FLOOR FLANGE BETWEEN FR 50 THRU FR 53 AT RBL 37 IAW A300 SRM 51-40-11, MAT REMOVED .018" NOMINAL THICKNESS .078 REMAINING .060 OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612.  REMOVED AN REPLACED SEAT TRACK SECTION FROM FR 44.5 TO FR 54 AT RBL 37 IAW A300 SRM 51-41-00, 51-10-40, 51-40-12, 51-30-30.  THIS A PERMANENT REPAIR.
